Academic Journals Database
Disseminating quality controlled scientific knowledge

Asymptotic Behavior Results for Nonlinear Impulsive Neutral Differential Equations with Positive and Negative Coefficients

ADD TO MY LIST
 
Author(s): S. Pandian

Journal: Bonfring International Journal of Data Mining
ISSN 2250-107X

Volume: 02;
Issue: 02;
Start page: 13;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Asymptotic Behavior | Neutral Differential Equation | Liapunov Functional | Impulse

ABSTRACT
This paper is focused on the following nonlinear impulsive neutral differential equation.., Sufficient conditions are obtained for every solution of (*) to tends to a constant as.,
Why do you need a reservation system?      Affiliate Program